Progesterone Blues

Today is 4dp3dt...So...4 days down...10 days to go! Good grief that sounds like a long time. Le Sigh.

So. Good things:
  • I seem to be holding my own with the meds. Adam is doing a great job with the PIO injections and I am having minimal pain and bruising.

 Not so wonderful things:
  • The progesterone “side effects” have started. I’m choosing to tell myself it’s the meds, for the sake of my sanity. For the next 2 weeks, everything is a side-effect of the progesterone *laugh*. That twitch in my eye...progesterone. That itch on my bottom...progesterone. My dirty bathroom...progesterone. Bad hair day...progesterone. So far we’ve got - cramps that feel kind of like my period is going to start and well that's just silly seeing as I can't be starting my period with this much progesterone on board...can I? - Tired...oh so tired. Last night was my crap TV night and I couldn't stay awake past 10 pm. - Getting up to pee through the night...just annoying. - Grumpiness...just a wee bit, I think...ask Adam and he might have a different opinion though. - Nausea...I was out last night and noticed it but it was gone as quick as it came. - Hot...and by hot I don't mean my usual "uber sexy usual womanly hotness"...I mean just overall feeling warmer than normal. Would I trade any of this? The simple answer is...not a chance...it'll all be worth it. 
There is one thing that I could do without though...

Blue colored suppositories...really, the white ones weren't enough?

Happy Tuesday!


Comments

  1. I loved blaming everything on the meds....and soon you will be blaming it all on pregnancy- I just know it! Good luck :)

    ReplyDelete

Post a Comment

What are you thinking about? I'd love to hear what you have to say...

Popular posts from this blog

Huh?

Holy Shit Balls

When I Was Your Age...